MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it is not available for investigation at this time.A review of the device history record is pending.
 
Event or Problem Description
Medsun uf/importer report # (b)(4) was received regarding an event that occurred on an unspecified date in december 2025.A microclave¿ clear neutral connector reportedly was a "dead ender" and fluid doesn't always flow through it.There was no report of any human harm.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.Corrected information can be found in e4 - initial report sent to fda and h10 - related report numbers.

Brand Name
MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24260694
Report Number9617594-2026-00069
Device Sequence Number7975767
Product Code FPA
UDI-Device Identifier00887709037151
UDI-Public(01)00887709037151(17)300901(10)14571622
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC100
Device Lot Number14571622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale